Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 33, NWS Green Bay, WI

June 7, 2007Forest County, Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 7, 2007, 9:11 PM CDT for Forest County, Marinette County, Wisconsin. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 9:11 PM CDT (02:11 UTC)
Expired
Jun 7, 2007, 10:00 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Forest County, WI, Marinette County, WI

The radar

The Green Bay radar (KGRB), 115 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:13 PM CDTTSTM WND DMG10 Ene Carter, WITREES AND POWER LINES DOWN IN SOUTHEAST FOREST COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:41 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 080212
SVRGRB
WIC041-075-080300-
/O.NEW.KGRB.SV.W.0033.070608T0211Z-070608T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
911 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST FOREST COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN MARINETTE COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1000 PM CDT

* AT 910 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR
  CARTER...OR ABOUT 17 MILES SOUTHEAST OF CRANDON...AND MOVING
  NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEMBINE AND GOODMAN

TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4537 8889 4537 8791 4573 8786 4570 8858

$$

HELMAN
3 follow-up statements
000 
WWUS53 KGRB 080222
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
920 PM CDT THU JUN 7 2007

WIC041-075-080300-
/O.CON.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/
FOREST WI-MARINETTE WI-
920 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT 
FOR NORTHERN MARINETTE AND SOUTHEAST FOREST COUNTIES...

AT 911 PM...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM 
PRODUCING DAMAGING WINDS OF 55 MPH MPH.  THIS STORM WAS LOCATED 9 
MILES SOUTH OF GOODMAN...OR ABOUT 25 MILES SOUTHWEST OF 
KINGSFORD...MOVING NORTHEAST AT 65 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ATHELSTANE...DUNBAR...AMBERG...BEECHER AND PEMBINE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4537 8889 4537 8791 4573 8786 4570 8858

$$

HELMAN
000 
WWUS53 KGRB 080237
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CDT THU JUN 7 2007

WIC041-080247-
/O.CAN.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/
FOREST WI-
937 PM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST FOREST COUNTY IS 
CANCELLED...

LAT...LON 4538 8842 4537 8791 4573 8786 4571 8841

$$

WIC075-080300-
/O.CON.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/
MARINETTE WI-
937 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT 
FOR NORTHERN MARINETTE COUNTY...

AT 935 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS.  THIS STORM WAS LOCATED NEAR
DUNBAR...OR ABOUT 16 MILES SOUTH OF KINGSFORD...MOVING NORTHEAST AT
55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  AMBERG...BEECHER AND PEMBINE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4538 8842 4537 8791 4573 8786 4571 8841

$$

HELMAN
000 
WWUS53 KGRB 080300
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 PM CDT THU JUN 7 2007

WIC075-080310-
/O.EXP.KGRB.SV.W.0033.000000T0000Z-070608T0300Z/
MARINETTE WI-
1000 PM CDT THU JUN 7 2007

...THE SEVERE THUNDERSTORM WARNING FOR MARINETTE COUNTY EXPIRES AT
1000 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. 
HOWEVER A FEW SHOWERS AND STORMS MAY STILL PRODUCE GUSTY WINDS TO 45 
MPH FOR THE REST OF THE EVENING HOURS.

LAT...LON 4538 8842 4537 8791 4573 8786 4571 8841

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:45 PM CDT, 7 hours 26 minutes earlier.

Area forecast discussion, Jun 7, 1:45 PM CDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT THU JUN 7 2007

.SHORT TERM...TONIGHT AND FRIDAY...FOCUS IS ON SVR WX. SLIGHTLY BETTER
PARAMETERS FOR TORNADOES OVER THE WRN PART OF THE FCST AREA...BUT THREAT
EXISTS ACRS THE ENTIRE RGN SO DON/T WANT TO GET TOO SPECIFIC. EXPECT
ADDITIONAL TORNADO WATCH WL BE ISSUED FOR ERN WI LATER THIS AFTN. TIMING
WE/VE BEEN ADVERTISING FOR SVR STILL LOOKS ON TARGET.

WL LET WIND ADVISORY RIDE INTO THE EVENING AS SOME BREAKS IN THE CLDS
MAY ALLOW FOR BETTER MIXING AS THE FRONT APPROACHES. ONLY MINOR CHGS TO
THE FCST FOR FRI.

.LONG TERM...FRI NGT THRU NXT THU. AFTER A RELATIVELY QUIET UPCOMING
WEEKEND...A GRADUAL TRANSITION FROM A ZONAL TO AMPLIFIED FLOW ACROSS THE
LWR 48 STILL ON TARGET FOR NXT WEEK AS A BROAD UPR TROF SETTLES OVR THE
WRN U.S./AN UPR RDG RESIDES FROM THE DEEP SOUTH TO THE GREAT LKS AND
ANOTHER UPR TROF TO BE LOCATED OVR THE EXTREME WRN ATLANTIC. FOR NE
WI...THIS TRANSLATES TO TEMPS BEING ABV NORMAL WITH AN INCREASING CHC OF
PCPN NXT WEEK.

HI PRES WL STRETCH FROM THE CNTRL PLAINS E-NE INTO THE ERN GREAT LKS FRI
NGT. MOSTLY CLR SKIES...LGT WNDS AND DRY AIR WL ALLOW TEMPS TO FALL INTO
THE 40S THROUGHOUT NE WI. THIS AREA OF HI PRES TO DOMINATE OUR WEATHER
THRU SAT AS IT RESIDES BASICALLY OVR THE GREAT LKS RGN. OTHER THAN
PERHAPS A FEW CU DURING THE LATE MORNING/AFTERNOON...PLENTY OF SUNSHINE
EXPECTED. SW WNDS WL BEGIN TO USHER SLIGHTLY WARMER AIR INTO THE FCST
AREA WITH MOST LOCATIONS REACHING INTO THE MID 70S.

CONTINUATION OF WARMER AIR ALOFT SHOULD BRING A GENERAL INCREASE IN
HI/MID CLDS INTO NE WI SAT NGT...THUS HAVE GONE WITH PARTLY CLDY SKIES.
DUE TO THE WAA...MIN TEMPS NOT AS COOL WITH READINGS NEAR NORMAL FOR
THIS TIME OF YEAR. THE HI PRES IS EXPECTED TO MOV TOWARD THE ERN GREAT
LKS ON SUNDAY BRINGING A RETURN FLOW TO WI. ANTICIPATE A MIX OF SUN AND
CLDS WITH MAX TEMPS REACHING THE UPR 70S EXCEPT NEAR LK MI WHERE
SOUTHERLY WNDS WL KEEP LKSHR AREAS A BIT COOLER.

AS THE AMPLIFICATION PROCESS BEGINS ON MON...THE ECMWF/CANADIAN/DGEX
BRING A SHRTWV TROF NWD FROM THE CNTRL PLAINS TO THE UPR MIDWEST. ENUF
MSTR AND DYNAMICS APR IN PLACE TO BRING A CHC OF SHWRS AND TSTMS TO NE
WI. HAVE PLACED THE HIGHER POPS ACROSS THE WRN SECTIONS OF THE FCST AREA
WHICH IS LOCATED IN CLOSER PROXIMITY TO THE PASSING SHRTWV TROF. UPR RDG
PRETTY MUCH RIGHT OVR OUR HEADS ON TUE WHICH USUALLY LEADS TO WARM AND
DRY CONDITIONS. HOWEVER...THE ATM WL BE QUITE MOIST BY THIS TIME (DEW
PTS IN THE MID 50S TO LWR 60S) AND ANY LITTLE SHRTWV RIDING THE SW
FLOW ALOFT MAY BE ABLE TO KICK OFF A STRAY TSTM. PREFER TO LEAVE THE
SLGT CHC WORDING FOR NOW WITH MAX TEMPS TUE AROUND 80 DEGS...BUT AGAIN
COOLER NEAR THE LAKE.

BY THE MIDDLE OF NXT WEEK...MDLS BEGIN TO DIFFER WITH RESPECT TO THE
HANDLING OF THE WRN U.S. UPR TROF. ONE SET OF MDLS WANT TO BRING THE
TROF EWD INTO THE PLAINS ON WED WHICH FORCES THE DOWNSTREAM UPR RDG
TOWARD THE ERN GREAT LKS. THIS SCENARIO WL ALLOW A WRMFNT TO LIFT NE
TOWARD WI AND BRING A CHC OF PCPN. THE OTHER SET OF MDLS KEEP THE
SYNOPTIC SITN STATUS QUO THUS KEEPING THE UPR RDG LOCKED OVR THE WRN
GREAT LKS. DUE TO THE UNCERTAINTY...PREFER TO LEAVE A CHC OF SHWRS/TSTMS
IN THE FCST DUE MAINLY TO THE MOIST ATM IN PLACE. IT WOULD NOT TAKE MUCH
OF ANY PHENOMENA (WRMFNT...SHRTWV...JET STREAK...ETC.) TO DVLP SCT
TSTMS.

AVIATION...STRONG SOUTHERLY WINDS WILL SURFACE LATER THIS MORNING WITH
GUSTY CONDITIONS EXPECTED AT TAF SITES. STRONG THUNDERSTORMS ARE
EXPECTED TO REDEVELOP THIS AFTERNOON AS COLD FRONT SWEEPS THROUGH THE
AREA TONIGHT.  CIGS EXPECTED TO DROP TEMPORARILY INTO MVFR RANGE LATER
TONIGHT FOLLOWING STORMS.

&&
.GRB WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY UNTIL 7 PM THIS EVENING
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-
&&

SKOWRONSKI/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 7:45 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
745 PM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
745 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...NORTH CENTRAL...AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT AND FRIDAY

THERE IS A RISK OF THUNDERSTORMS DURING THE EVENING. A FEW OF THE STORMS
COULD STILL PRODUCE STRONG WINDS...BUT THE RISK OF WIDESPREAD SEVERE
WEATHER HAD GREATLY DIMINISHED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND AGAIN DURING THE MIDDLE OF
NEXT WEEK...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT AND STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
745 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT AND FRIDAY

WINDS AND WAVES HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH TONIGHT.
THERE IS A SLIGHT RISK OF THUNDERSTORMS WITH STRONG WINDS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND AGAIN DURING THE MIDDLE OF
NEXT WEEK...BUT THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

SKOWRONSKI
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 7, 6:37 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
637 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND DMG     6 NW PESHTIGO           45.10N 87.84W
06/07/2007                   MARINETTE          WI   AMATEUR RADIO

            6 TO 8 INCH DIAMETER TREES DOWN.

0525 PM     HAIL             2 SE ATHELSTANE         45.41N 88.06W
06/07/2007  E1.00 INCH       MARINETTE          WI   CO-OP OBSERVER

&&
Local storm report, Jun 7, 7:05 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
705 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     PORTERFIELD             45.15N 87.80W
06/07/2007                   MARINETTE          WI   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF A HOUSE, MANY TREES BLOWN DOWN. TIME
            EST.

&&
Special weather statement, Jun 7, 7:20 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
720 PM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
720 PM CDT THU JUN 7 2007

...SEVERE WEATHER THREAT STARTING TO DIMINISH...

AT 715 PM...A THUNDERSTORM WAS LOCATED NORTHEAST OF THE CITY OF GREEN
BAY. THE STORM WAS SHIFTING NORTHEAST...AND IS EXPECTED TO MOVE ACROSS
NORTHERN KEWAUNEE AND SOUTHERN DOOR COUNTIES BEFORE IT PUSHES OVER LAKE
MICHIGAN BY 745 PM.

ELSEWHERE...LITTLE PRECIPITATION WAS OCCURRING. CONDITIONS WERE STILL
FAVORABLE FOR ANY ADDITIONAL THUNDERSTORMS THAT DEVELOP TO BECOME
SEVERE.  BUT SINCE THE DEVELOPMENT OF MORE THUNDERSTORMS DID NOT APPEAR
IMMINENT...THE RISK OF ADDITIONAL SEVERE WEATHER HAD STARTED TO
DIMINISH.

IF ADDITIONAL STORMS DO NOT DEVELOP...IT IS LIKELY THAT THE TORNADO
WATCHES WILL BE CANCELLED BEFORE THEIR SCHEDULED EXPIRATION TIMES.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 8:07 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
807 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TORNADO          4 NW VESPER             44.52N 90.02W
06/07/2007                   WOOD               WI   TRAINED SPOTTER

            BRIEF TORNADO

0345 PM     TSTM WND GST     MOSINEE                 44.78N 89.69W
06/07/2007  M67.00 MPH       MARATHON           WI   ASOS

0345 PM     HAIL             PITTSVILLE              44.45N 90.13W
06/07/2007  E0.50 INCH       WOOD               WI   TRAINED SPOTTER

0349 PM     HAIL             MOSINEE                 44.78N 89.69W
06/07/2007  E0.50 INCH       MARATHON           WI   TRAINED SPOTTER

0401 PM     TORNADO          9 E MOSINEE             44.78N 89.51W
06/07/2007                   MARATHON           WI   TRAINED SPOTTER

            HOUSE LEVELED, TREE DAMAGE. TORNADO ON THE GROUND. TIME
            APPROX. TORNADO STILL ON GROUND AT 407 PM.

0410 PM     TORNADO          PIKE LAKE               44.81N 89.34W
06/07/2007                   MARATHON           WI   EMERGENCY MNGR

            TIME APPROX. HOUSE DESTROYED, ANOTHER LOST ROOF. ON HWY Y

0414 PM     TORNADO          HATLEY                  44.88N 89.33W
06/07/2007                   MARATHON           WI   TRAINED SPOTTER

            TORNADO REPORTED LIFTED AT 415 PM. SPOTTERS CONTINUE TO
            FOLLOW.

0417 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
06/07/2007  E1.75 INCH       WOOD               WI   LAW ENFORCEMENT

            JUST SOUTH OF WISC RAPIDS

0423 PM     HAIL             PORT EDWARDS            44.33N 89.84W
06/07/2007  E2.75 INCH       WOOD               WI   LAW ENFORCEMENT

0423 PM     TORNADO          WISCONSIN RAPIDS        44.40N 89.84W
06/07/2007                   WOOD               WI   LAW ENFORCEMENT

            ON THE GROUND JUST SOUTH OF DOWNTOWN

0426 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
06/07/2007  E4.25 INCH       WOOD               WI   TRAINED SPOTTER

            DOWNTOWN

0433 PM     FUNNEL CLOUD     5 E WISCONSIN RAPIDS    44.40N 89.74W
06/07/2007                   WOOD               WI   LAW ENFORCEMENT

            SPOTTERS FOLLOWING FUNNEL CLOUD ON HWY 54 TOWARD PLOVER.

0439 PM     TORNADO          8 NW NEOPIT             45.06N 88.93W
06/07/2007                   MENOMINEE          WI   LAW ENFORCEMENT

            HUNDREDS OF TREES DOWN NORTH OF ZOAR.

0440 PM     HAIL             PLOVER                  44.45N 89.53W
06/07/2007  E1.75 INCH       PORTAGE            WI   TRAINED SPOTTER

0443 PM     TSTM WND DMG     MATTOON                 45.00N 89.03W
06/07/2007                   SHAWANO            WI   LAW ENFORCEMENT

            FEW TREES DOWN IN AREA.

0443 PM     HAIL             STEVENS POINT           44.51N 89.56W
06/07/2007  E1.75 INCH       PORTAGE            WI   LAW ENFORCEMENT

0450 PM     HAIL             5 W LANGLADE            45.18N 88.83W
06/07/2007  E3.00 INCH       LANGLADE           WI   PUBLIC

            ONE TO THREE INCH DIA HAIL.

0450 PM     HAIL             WHITE LAKE              45.16N 88.76W
06/07/2007  E1.75 INCH       LANGLADE           WI   CO-OP OBSERVER

0453 PM     TORNADO          3 S WHITE LAKE          45.12N 88.76W
06/07/2007                   LANGLADE           WI   TRAINED SPOTTER

            QUARTER MILE WIDE SWATH OF DAMAGE OVER VACATION AREA.
            MANY COMMERCIAL BUILDINGS DESTROYED. KAYAK DRIVEN THROUGH
            PINE TREE. TIME APPROX.

0455 PM     TORNADO          3 S LANGLADE            45.14N 88.73W
06/07/2007                   LANGLADE           WI   FIRE DEPT/RESCUE

            TIME APPROX.

0455 PM     HAIL             LANGLADE                45.18N 88.73W
06/07/2007  E1.75 INCH       LANGLADE           WI   LAW ENFORCEMENT

0508 PM     TORNADO          MOUNTAIN                45.18N 88.48W
06/07/2007                   OCONTO             WI   LAW ENFORCEMENT

            ISLAND LAKE ROAD AND HWY 32. ON THE GROUND NOW NEAR HWY
            64.

0517 PM     TSTM WND DMG     TILLEDA                 44.81N 88.90W
06/07/2007                   SHAWANO            WI   LAW ENFORCEMENT

            FEW TREES DOWN IN AREA.

0522 PM     HAIL             GRESHAM                 44.84N 88.78W
06/07/2007  E0.75 INCH       SHAWANO            WI   AMATEUR RADIO

0525 PM     HAIL             2 SE ATHELSTANE         45.41N 88.06W
06/07/2007  E1.00 INCH       MARINETTE          WI   CO-OP OBSERVER

0527 PM     TORNADO          8 NW CRIVITZ            45.31N 88.13W
06/07/2007                   MARINETTE          WI   LAW ENFORCEMENT

            DAMAGE CAUSED BY POSSIBLE TORNADO.

0552 PM     TSTM WND DMG     LOHRVILLE               44.02N 89.11W
06/07/2007                   WAUSHARA           WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TIME APPROX.

0554 PM     HAIL             1 SSW POY SIPPI         44.12N 89.01W
06/07/2007  M1.00 INCH       WAUSHARA           WI   TRAINED SPOTTER

0607 PM     HAIL             LAKE POYGAN             44.16N 88.86W
06/07/2007  M1.00 INCH       WINNEBAGO          WI   TRAINED SPOTTER

0615 PM     TSTM WND GST     4 NW WINCHESTER         44.24N 88.72W
06/07/2007  E60.00 MPH       WINNEBAGO          WI   AMATEUR RADIO

            ESTIMATED 60 TO 70 MPH WINDS AND PEA SIZE HAIL.

0621 PM     HAIL             GREENVILLE              44.29N 88.53W
06/07/2007  M0.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0622 PM     TSTM WND DMG     6 NW PESHTIGO           45.10N 87.84W
06/07/2007                   MARINETTE          WI   AMATEUR RADIO

            6 TO 8 INCH DIAMETER TREES DOWN.

0622 PM     HAIL             GREENVILLE              44.29N 88.53W
06/07/2007  M0.75 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

0624 PM     TSTM WND DMG     PORTERFIELD             45.15N 87.80W
06/07/2007                   MARINETTE          WI   LAW ENFORCEMENT

            WINDOWS BLOWN OUT OF A HOUSE, MANY TREES BLOWN DOWN. TIME
            EST.

0628 PM     HAIL             GREENVILLE              44.29N 88.53W
06/07/2007  M1.00 INCH       OUTAGAMIE          WI   AWOS

            ALSO 44 MPH WIND GUST AT THE APPLETON AIRPORT IN
            GREENVILLE.

&&
THIS IS PRELIMINARY INFORMATION.  A LONG TRACK TORNADO...AS WIDE AS
1/2 MILE OR MORE...TRACKED ACROSS NORTHWEST MENOMINEE...SOUTHEAST
LANGLADE...AND WESTERN OCONTO COUNTIES.

STORM DAMAGE SURVEY TEAMS WILL BE DEPLOYED FRIDAY MORNING.  ADDITIONAL
INFORMATION WILL BE RELEASED AS IT IS COLLECTED.

JKL
Special weather statement, Jun 7, 8:10 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
810 PM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
810 PM CDT THU JUN 7 2007

...RISK OF SEVERE WEATHER DIMINISHING...

AT 755 PM...ONLY ISOLATED SHOWERS REMAINED ACROSS THE AREA. SCATTERED
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA
DURING THE EVENING. ATMOSPHERIC CONDITIONS REMAINED FAVORABLE FOR STRONG
WINDS WITH THE THUNDERSTORMS...AND POSSIBLY EVEN WITH THE SHOWERS THAT
DEVELOP ACROSS THE AREA DURING THE EVENING. BECAUSE OF THIS...THE
TORNADO WATCHES WILL REMAIN IN EFFECT EVEN THOUGH THE RISK OF WIDESPREAD
SIGNIFICANT SEVERE WEATHER WAS DIMINISHING.

SKOWRONSKI
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 8:30 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT THU JUN 7 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
830 PM CDT THU JUN 7 2007

...SCATTERED SHOWERS AND THUNDERSTORMS COULD STILL PRODUCE STRONG WINDS
THIS EVENING...

AT 825 PM...A FEW SHOWERS AND THUNDERSTORMS HAD REDEVELOPED ACROSS THE
AREA. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REST OF
THE EVENING. WINDS JUST ABOVE THE SURFACE WERE STRENGTHENING...SO ANY
THUNDERSTORMS THAT DEVELOP AND EVEN ANY OF THE SHOWERS COULD BRING THE
STRONG WINDS DOWN TO THE SURFACE. BECAUSE OF THIS...THE TORNADO WATCHES
WILL REMAIN IN EFFECT EVEN THOUGH THE RISK OF WIDESPREAD SIGNIFICANT
SEVERE WEATHER HAD DIMINISHED.

SKOWRONSKI
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 10:27 PM CDTSpecial Marine WarningGRB63 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.